# SDR WX0A2015060372638

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,121 hours, 24,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST BEFORE DESCENT INTO PIE 3 OF 4 FLIGHT ATTENDANTS CLAIM THEY FELT DIZZY & BECAME NAUSEOUS.  COMPLAINED OF SMELLS LIKE GUNPOWDER & A MECHANIC SHOP AROUND ROW 6, NO PAX COMPLAINED.  INSPECTED O2 GEN THRU ROW 10 LT & RT WITH NO DEFECTS NOTED.  INSPECTED PRIMARY & STBY RADIO RACK FANS WITH NO DEFECTS NOTED.  DOCUMENTED ON WO 257374.  ADDITIONALLY RAN LT & RT PACKS & APU WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE DISCREPANCY AS WRITTEN.  OK FOR CONTINUED SERVICE.
